MathSciNet Relay Station
MathSciNet bibliographic data
MR274775 (43 #535) 30.70
Saff, E. B. The convergence of rational functions of best approximation to the exponential function. Trans. Amer. Math. Soc. 153 1971 483–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement